| Model Number |
X SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.Review of the device activity logs showed no evidence related to the customer's report.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown), the device's screen turned completely black and no clinical information could be seen.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.